LAMICTAL for ladies

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Caroleena
New Member


Date Joined Mar 2005
Total Posts : 12
   Posted 4/24/2005 5:47 PM (GMT -7)   
As of now, I have been 9 months in Lamictal. For 5 months my dosage was = 400 mg. per day (200 in the morning and 200 at night). Starting on January 2005, my doctor increased my dosage to 200 and 250 mg = 450 mg. per day. The only side-effect that I have had is sleepiness, but no rash or other common ones. However,
LADIES.......................................................................
 
Two months after I started taking Lamictal my menstrual cycles disappeared. I waited 3 months and on the fourth I decided to go to my gynecologist. Every test showed that I was doing great, no problems whatsoever and of course, I am not pregnant. Moreover, my hormone levels were great.
Still, I have not had any regular flows. I do not know what to think? My neurologist said that the chances for this to happen with Lamictal was 1 in 100 redface !! So I do not know if it's something with my feminine organs or what???
 
Has anybody had this or knows somebody who does?
 
HELP... I want to attack the root of the problem...

kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 4/25/2005 5:39 PM (GMT -7)   
I have a friend who has been on Lamictal a few months with the same problem.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 4:06 AM (GMT -7)
There are a total of 2,735,791 posts in 301,337 threads.
View Active Threads


Who's Online
This forum has 151436 registered members. Please welcome our newest member, george252.
156 Guest(s), 4 Registered Member(s) are currently online.  Details
summer16, Loutucky, poohcheez, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer